Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. Math. Mech. Inform., 2013, Volume 13, Issue 4(2), Pages 120–124 (Mi isu471)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Solution of partial differential equations by the Ryabenky method

A. V. Rodionov

Tula State Pedagogical University, Russia, 300026, Tula, Lenina st., 125

Abstract: The paper discusses the generalizations of the method Ryabenky approximate solutions of partial differential equations to the case of the use of arbitrary distributions Parallelepipedal nets for integral lattices.

Key words: partial differential equation, number theoretic method.

DOI: https://doi.org/10.18500/1816-9791-2013-13-4-120-124

Full text: PDF file (131 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 511.9

Citation: A. V. Rodionov, “Solution of partial differential equations by the Ryabenky method”, Izv. Saratov Univ. Math. Mech. Inform., 13:4(2) (2013), 120–124

Citation in format AMSBIB
\Bibitem{Rod13}
\by A.~V.~Rodionov
\paper Solution of partial differential equations by the Ryabenky method
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2013
\vol 13
\issue 4(2)
\pages 120--124
\mathnet{http://mi.mathnet.ru/isu471}
\crossref{https://doi.org/10.18500/1816-9791-2013-13-4-120-124}
\elib{https://elibrary.ru/item.asp?id=21976917}


Linking options:
  • http://mi.mathnet.ru/eng/isu471
  • http://mi.mathnet.ru/eng/isu/v13/i7/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Rodionov, “O metode N. M. Korobova priblizhennogo resheniya zadachi Dirikhle”, Chebyshevskii sb., 15:3 (2014), 48–85  mathnet
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:130
    Full text:59
    References:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022